MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP CLAVICLE HOOK PL 5H 12MM HOOK DEPTH/59MM/RT-STER; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP CLAVICLE HOOK PL 5H 12MM HOOK DEPTH/59MM/RT-STER; PLATE, FIXATION, BONE
Model Number 241.082S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.The narrative could not be confirmed from the provided picture.Due to the quality of the picture the reported problem could not conclusively be confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the locking compression plate (lcp) clavicle hook plate broke at the proximal end.The patient fractured at the medial end of the lcp clavicle hook plate.The patient needed a longer plate.The procedure outcome is unknown.Concomitant device reported: unk - screws: (part # unknown; lot # unknown; quantity: 5).This report is for one (1) 3.5mm lcp clavicle hook pl 5h 12mm hook depth/59mm/rt-ster.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data-g5 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP CLAVICLE HOOK PL 5H 12MM HOOK DEPTH/59MM/RT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9632704
Report Number2939274-2020-00420
Device Sequence Number16997739
Product Code HRS
UDI-Device Identifier10886982165770
UDI-Public(01)10886982165770
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K061753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.082S
Device Catalogue Number241.082S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date01/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;